# SDR 20010207SG019

- Difficulty date: January 15, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N547NA
- Make and model: Boeing 757236
- Aircraft serial: 29946
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: M1149444
- Condition: Broken
- Location: L2 Door
- Part time: 4,335 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND L2 DOOR EMERGENCY ESCAPE SLIDE DEPLOY RELEASE CABLE SAFETY STRING BROKEN AT PARACHUTE PIN.  REPLACED SLIDE ASSEMBLY.  (M)
